# SDR SWIA201128808

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 34,443 hours, 49,791 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Reflector
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AND SIZZLING COMING FROM A LIGHT OVER GALLEY.  (FLT 5609)  REPLACED FORWARD GALLEY LIGHT REFLECTOR.
